# SDR CA011105014

- Difficulty date: July 31, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,347 hours
- Engine: Lyc O320E2D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 07430118
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS PROBLEM WAS DISCOVERED DURING THE AIRCRAFTS ANNUAL INSPECTION. THE CRACK IS ALL OF THE WAY THROUGH THE FORWARD SIDE OF THE ARM, VERTICALLY ORIENTED AND PASSES THROUGH THE GREASE FITTING HOLE.IT APPEARS TO HAVE ORIGINATED AT THE FILLET FORMED BY THE RIGHT SIDE OF THE STEERING STOP LUG, AND THE UPPER MACHINED SURFACE OF THE ARM. ALL RELEVANT STEERING PARTS ARE SERVICEABLE AND THERE IS NO APPARENT CAUSE FOR THE CRACK.
